A result on best approximation in locally convex spaces

Authors

  • Abdul Latif
  • Arjamand Bano
  • Abdul Rahim Khan

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.116

Abstract

In this paper we obtain a result on best approximation for multivalued nonexpansive maps in locally convex spaces. Our results generalize and extend some known results.

Author Biographies

Abdul Latif

Department of Mathematics, King Abdul Aziz University, P.O.Box 80203, Jeddah-21589. Saudi Arabia.

Arjamand Bano

Department of Mathematics, Gomal University, Dera Ismail Khan, Pakistan.

Abdul Rahim Khan

Department of Mathematical Sciences, King Fahad University of Petroleum and Minerals, Dhahran-31261-Saudi Arabia.

Downloads

Published

2005-09-30

How to Cite

Latif, A., Bano, A., & Khan, A. R. (2005). A result on best approximation in locally convex spaces. Tamkang Journal of Mathematics, 36(3), 237-242. https://doi.org/10.5556/j.tkjm.36.2005.116

Issue

Section

Papers